RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 5  


Review articles
Methods for estimating the number of limit cycles of autonomous systems
L. A. Cherkas
779

Ordinary Differential Equations
Geometric classification of a quadratic differential system
N. I. Vulpe, K. S. Sibirskii
803
A construction of the fundamental matrix of solutions of a certain system of differential equations, and a study of its behavior
P. B. Golokvoschyus
815
Characteristic vectors of the solutions of linear homogeneous Pfaffian systems
È. I. Grudo
826
Further development of the theorem of N. G. Četaev on the instability of motion
B. P. Demidovich, Yu. V. Malyshev
841
The minimal exponent of a two-dimensional linear differential system
N. A. Izobov
848
Integrability of Abel equations of general form by means of functions that are solutions of second order linear equations
N. A. Lukashevich, A. A. Samodurov
859
Remarks on stationary integrals, and stationary transformations of nonautonomous differential systems
V. I. Mironenko
864
Construction of the equations of programmed motions
R. G. Mukharlyamov
869
Cycles in phase portraits of Morse–Smale systems
S. Yu. Pilyugin
874
Uniformly bounded solutions of linear systems of differential equations
V. A. Pliss
883
Smooth equivalence of systems of differential equations on the plane in the case of a structurally unstable focus
S. P. Tokarev
892
Asymptotically Poisson stable motions of dynamical systems, and their comparability with regard to the recurrence property in the limit
B. A. Shcherbakov, D. N. Cheban
898

Partial Differential Equations
The problem of the excitation of an arbitrary spheroid by a dipole emitter
E. A. Ivanov
907
Solution of a mixed problem for a second order parabolic equation that contains a time derivative in the boundary condition
M. L. Rasulov
920
A boundary value problem for an equation of mixed type of the second kind with displacement
M. M. Smirnov
931

Short Communications
A system with one zero root of the characteristic equation
A. F. Andreev, I. V. Pehenko
944
A certain type of perturbed Bessel equation, and a particular solution of it
M. V. Butrov
947
A method of finding periodic solutions of autonomous systems of differential equations
A. E. Gel'man
949
Topological equivalence of nonautonomous equations
N. N. Ladis
951
A property of matrix exponentials
G. N. Petrovskiĭ
954
Asymptotic stability of the solutions of a certain linear system
V. G. Skatetsky
956
Tests for the instability of a set with respect to a nonautonomous differential system
A. A. Shestakov
958

People of Soviet science
Nikolaǐ Pavlovič Erugin (on the occasion of his seventieth birthday)
961
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019